Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Decreased vision, balls hurt - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   HI
Doctor :   I Am*
User :   hi
Doctor :   How can I help you?
User :   I shoot meth
Doctor :   OK
User :   about 5 months go my eyes started hurting with decreased vision, my balls hurt after I shit i have frequent heartburn
Doctor :   ok
User :   and weirdest of all I have the sensation that I am dribbling a little pee all day but dont think I really am
Doctor :   ok
Doctor :   ok
User :   i know alot of this is anxiety based and a direct result of my use'
Doctor :   I am also feling the same
Doctor :   *feeling
User :   however they seem to be problems unique to me and am wondering if i have another underlying condition. I sleep everynight and eat everyday
Doctor :   But right now do you have burning in eyes
User :   yes
User :   do I have a heart condition?
Doctor :   Regarding eyes
Doctor :   U get the eyes checked
Doctor :   but other problsm are due to anxity

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor